# SDR CA081110002

- Difficulty date: November 5, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 27,359 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) AFTER PILOT SELECTED GEAR DOWN, THERE WAS NO INDICATION THE NOSE GEAR WAS DOWN AND LOCKED, ACFT DIVERTED BACK TO MX BASE.  ON ROUTE NOSE GEAR INDICATION CAME ON.  ACFT LANDED WITHOUT INCIDENT.  MX REPLACED NOSE GEAR DOWN LOCK INDICATOR SWITCH AND RETURNED TO SERVICE.
